# SDR CALA2022111403132

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777
- Aircraft serial: 62647
- Aircraft time: 23,095 hours, 2,501 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE 11 WORN DOWN TO  LIMIT INSPECTED PIN AT 1/32 NO TIME ACFT AT DAPARTURE. REMOVED AND REPLACED. OPS CHECKS ARE NORMAL. MLG BRAKE 11 INSTALLATION. INSPECTION TO INSPECT BRAKE LINK/INSTALLATION. PARTS USED: 23-3245-9-0001,QTY :1 ADD EMP:U345111, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1957255  SN OFF 5342 INSPECTED SAFETY AND SECURITY OF BRAKE ROD OK BRAKE, MLG,
